Open Access
Translator Disclaimer
2016 Nondense Orbits for Anosov Diffeomorphisms of the $2$-Torus
Jimmy Tseng
Real Anal. Exchange 41(2): 307-314 (2016).

Abstract

Let $\lambda$ denote the probability Lebesgue measure on $\mathbb{T}^2$. For any $C^2$-Anosov diffeomorphism of the $2$-torus preserving $\lambda$ with measure-theoretic entropy equal to topological entropy, we show that the set of points with nondense orbits is hyperplane absolute winning (HAW). This generalizes the result of Tseng (2009) for $C^2$-expanding maps of the circle.

Citation

Download Citation

Jimmy Tseng. "Nondense Orbits for Anosov Diffeomorphisms of the $2$-Torus." Real Anal. Exchange 41 (2) 307 - 314, 2016.

Information

Published: 2016
First available in Project Euclid: 30 March 2017

zbMATH: 1384.37039
MathSciNet: MR3597322

Subjects:
Primary: 37D05
Secondary: 28A78

Rights: Copyright © 2016 Michigan State University Press

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.41 • No. 2 • 2016